# SDR ASAA2019122231673

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,214 hours, 7,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING MASTER CAUTION RECALL AND LIGHT WENT OUT ON MASTER CAUTION RE-SET. GROUNDED - YES.  PERFORMED FIM 21-53 TASK 821. ON NR 1 AND 2 PACK TEMP CONTROLLERS. ON PACK TEMP CONTROLLERS, NO FAULTS FOUND. ON ''VERIFY" GO" LIGHT ILLUMINATED. CANNOT DUPLICATE FAULT AT THIS TIME.
